Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KennyDeWyze

Journey To Clear Skin Kenny's Log

Recommended Posts

The rash you have is just dry skin but its really important to deal with it ASAP or itll get worse. When I was on accutane i got similar rashes on my arms and didnt deal with it - i needed a steroid cream from the dr. to clear it up after it spread all down my arms.

Moisturise the rash morning and night and it should clear if not then ask your dr. for a steroid cream

Edited by spots_go_away
Link to post
Share on other sites

The rash you have is just dry skin but its really important to deal with it ASAP or itll get worse. When I was on accutane i got similar rashes on my arms and didnt deal with it - i needed a steroid cream from the dr. to clear it up after it spread all down my arms.

Moisturise the rash morning and night and it should clear if not then ask your dr. for a steroid cream

thanks!!!

back from derm today!

she did it.

2nd month,

DOWN!!!!!!!!!!!!!!!!!!

so far so good.

Link to post
Share on other sites

HOLY!!!!!!!!!!!!!!!!!!

my face is drying out!!!!!

damn,

never have this before,

i thought its been 2months, would not have dry face,

but now i am wrong!!!!!!!!!!!!

3rd month has just begun,

damn,

please dont dry my face out!

Link to post
Share on other sites

its the first week of third month,

skin seems worse again!!!!!!!!!!!!

keep breaking out below my chin, and some small spots on checks,

drier than before i would say.

:(

ugh............

tough!

Link to post
Share on other sites

i have more side effects now!!!!!!

before : dry lips, easy to take care / mild dry nose / some dry spots /

now : dry lips but still easy to take care and hope it stays this way / dry nose / dry face / keep breaking out here and there / red marks / hair seems to be drying out.

its been 9 weeks (55ish day), since my first pill

before i was so happy with accutane, cuz i might be the lucky one who wouldnt have wild side effect,

but i prove myself wrong.

sigh.

nice 3rd month is great you should see massive progress! biggrin.png

i dont think i would have a massive progress in 3rd month..........

still have red marks and some smaller new pinples,

Edited by KennyDeWyze
Link to post
Share on other sites

Hi Kenny,

Long time since I wrote on your page. I am doing good....on Month 3. The doctor increased my dosage to 80mg. I am only 5'5 and weight 120 pounds. No real new side effects under this dosage. I am however, getting bruised easily and I also have read spots on my legs and arms. I attribute this to just bumping into things and the small marks must be just from that. This never happened to me before but it is now. I have very smooth clear skin. I just got one small pimple on my cheeck.

Hope it goes away soon. I am not so dry as I thought I was going to be.

Good luck on your Senior Year in college. I remember those days. I was on vacation in Hawaii for 2 weeks and honestly, I did drink. Nothing happened. My liver is fine. Just don't over do anything.

One very annoying side effect is that my muscles are very sore. It hurts. But managable.

Pam

Link to post
Share on other sites

Hi Kenny,

Long time since I wrote on your page. I am doing good....on Month 3. The doctor increased my dosage to 80mg. I am only 5'5 and weight 120 pounds. No real new side effects under this dosage. I am however, getting bruised easily and I also have read spots on my legs and arms. I attribute this to just bumping into things and the small marks must be just from that. This never happened to me before but it is now. I have very smooth clear skin. I just got one small pimple on my cheeck.

Hope it goes away soon. I am not so dry as I thought I was going to be.

Good luck on your Senior Year in college. I remember those days. I was on vacation in Hawaii for 2 weeks and honestly, I did drink. Nothing happened. My liver is fine. Just don't over do anything.

One very annoying side effect is that my muscles are very sore. It hurts. But managable.

Pam

hey pam!!!!

good to know your doing great!!!!!!

iam on my 3and half months!!!!!

so far so good!!!!!!!!

Link to post
Share on other sites

appointment tomorrow afternoon,

end of third month..

seriously,

skin was very nice in the past two weeks,

but hell,

since this week, it's gotten a little worse,

i mean, redness...

ill ask my derm!!!!

21st, Month 4!

Link to post
Share on other sites

hey!!

i am back!!!!

finished my 5 month accutane!!!!!!!!!!!!!!

happy, cuz i dont need to take pills everyday!

BUT!!!!!!!

damn, i have red mark!!!

i mean, when i was on Accutane, it was so nice..

not too much red mark,

but, a week ago...

my face was so dry..

i did put lotion on and made it nice,

right now, my face is no longer as dry as before(i put more lotion on),

BUT red mark is killing me.....

seeing my derm next thurs!!!!!!

upset!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×